# SDR COEA2016040415819

- Difficulty date: April 4, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110202
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  STRINGER 2R IS CRACKED AT FRAME 20. SPLICE REPAIR SRM 530000-300-824-A01.
